# SDR A6WA2020022847203

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,428 hours, 37,235 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Loose
- Location: Apu
- Component: Fuel Control, Hnywl
- Component part number: 388273010
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN COCKPIT AND CABIN IN FLIGHT IMMEDIATELY AFTER APU   START                                                                           FOUND BOTH FUEL FEED AND FUEL RETURN LINES @ APU FUEL CONTROL LOOSE    TIGHTENED AS REQUIRED.OPS CHECK GOOD IAW, AMM 49-10 AND AMM 21-00.     NO UNUSAUL ODORS AT THIS TIME                     C/W SUP 09-037C. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
